Facebook Pixel
EmpowHER Guest

heavy bleeding during periods after surgical abortion

By Anonymous September 16, 2015 - 5:50am
Rate This

3 months back i had my surgical abortion it was 5 to 6 weeks pregnancy.Initially i was medicated and medicine was inserted into my vagina by doctor .After insertion of medicine i started bleeding with pain after some hour usually as that happens during abortion.My bleeding was reduced but still i was badly into pain then even after 3 days then i intimated this to my doctor and finally i had surgical abortion.My first period after abortion was on time i had normal bleeding but my period last for 6 day that is not normal to me as my periods last for 3 to 4 day with normal bleeding.Since after i am getting heavy bleeding during my periods and my periods lasting for 6 to 7 day.with normal n usual cramping problem is only heavy bleeding.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us for advice regarding the chance in your periods since having a surgical abortion.

Please contact the physician who performed the abortion. The heavy bleeding that is lasting longer than normal for you is serious and cannot be ignored.

Your physician is your best resource, who knows your medical history and can do a physical examination.


September 16, 2015 - 8:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!